Affordable Access

Access to the full text

Asymptotic properties for distributions and densities of extremes from generalized gamma distribution

Authors
  • Du, Lingling1
  • Chen, Shouquan1
  • 1 Southwest University, Chongqing, 400715, China , Chongqing (China)
Type
Published Article
Journal
Journal of the Korean Statistical Society
Publisher
Springer Singapore
Publication Date
Oct 20, 2015
Volume
45
Issue
2
Pages
188–198
Identifiers
DOI: 10.1016/j.jkss.2015.09.005
Source
Springer Nature
Keywords
License
Yellow

Abstract

For a generalized gamma random sequence, some fundamental properties and convergence rates of the distribution of its partial maximum to the Gumbel extreme value distribution are derived. The asymptotic expansions for the distribution and density of maximum from generalized gamma distribution are given under an optimal choice of normalizing constants.

Report this publication

Statistics

Seen <100 times